# SDR ASOA200901326

- Difficulty date: November 21, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FS484, CLIP IS CRACKED LT SIDE.  COMPLIED WITH REO 601R-53-41-059, REV B AND ASA ECTC REO 601R-53-41-059.  NDT FS484 LT OTBD CLIP IAW NDTM 51-20-06. NO DEFECTS NOTED.
